# SDR AUS20020236

- Difficulty date: March 14, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Duct
- Part number: 3031988
- Condition: Cracked
- Location: Engine Collector
- Part time: 9,491 cycles
- Component: Engine Collector, Pwa, PT6A34
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) EXHAUST DUCT CONTAINED HAIRLINE CRACKS.
